Diversification strategy and systematic risk
Version of Record online: 7 NOV 2006
Copyright © 1984 John Wiley & Sons, Ltd.
Strategic Management Journal
Volume 5, Issue 2, pages 181–191, April/June 1984
How to Cite
Montgomery, C. A. and Singh, H. (1984), Diversification strategy and systematic risk. Strat. Mgmt. J., 5: 181–191. doi: 10.1002/smj.4250050208
- Issue online: 7 NOV 2006
- Version of Record online: 7 NOV 2006
- Manuscript Revised: 9 JUN 1983
- Manuscript Received: 10 NOV 1982
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!